# SDR C2XA99BT090

- Difficulty date: September 24, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16963
- Make and model: Emb EMB-145
- Aircraft serial: 145116
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 20131A
- Condition: Inoperative
- Location: Lt/Rt Emer Exit
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

BTV - DURING 4A INSPECTION MAINTENANCE, FOUND LEFT AND RIGHT OVERWING EMERGENCY LIGHTS INOPERATIVE AND TWO AFT EMERGENCY CEILING LIGHTS INOPERATIVE.  REMOVED AND REPLACED NR 4 BATTERY POWER SUPPLY.  OPS CHECKED SYSTEM GOOD.  (M)
